Alert archive / Colorado / Severe Thunderstorm Warnings in 2024
Severe Thunderstorm Warning 151, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jul 3, 2024, 4:12 PM MDT for Bent County, Las Animas County, Otero County, Colorado. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 3, 2024, 4:12 PM MDT (22:12 UTC)
- Expired
- Jul 3, 2024, 5:00 PM MDT
- In force
- 48 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Hail
- 1.0 in
- Wind
- 70.0 mph
Counties Bent County, CO, Las Animas County, CO, Otero County, CO
The radar
The Pueblo radar (KPUX), 113 km from the middle of the area, began a volume at 22:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 3, 3:29 PM MDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 10.2 hours before the alert went out and 300 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 109 J/kg
- Mixed-layer CIN
- -266 J/kg
- Mixed-layer LCL
- 1519 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 265 m²/s²
- 0-3 km storm-relative helicity
- 434 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
761
WUUS55 KPUB 032212
SVRPUB
COC011-071-089-032300-
/O.NEW.KPUB.SV.W.0151.240703T2212Z-240703T2300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
412 PM MDT Wed Jul 3 2024
The National Weather Service in Pueblo has issued a
* Severe Thunderstorm Warning for...
Southeastern Otero County in southeastern Colorado...
Northeastern Las Animas County in southeastern Colorado...
Southwestern Bent County in southeastern Colorado...
* Until 500 PM MDT.
* At 412 PM MDT, severe thunderstorms were located along a line
extending from near Higbee to 25 miles south of North La Junta to
20 miles southeast of Timpas, moving northeast at 20 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
* Locations impacted include...
Higbee.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3792 10307 3767 10314 3753 10324 3751 10369
3771 10369
TIME...MOT...LOC 2212Z 237DEG 16KT 3772 10340 3761 10351 3755 10362
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
Simcoe1 follow-up statement
516
WWUS55 KPUB 032240
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
440 PM MDT Wed Jul 3 2024
COC011-071-089-032300-
/O.CON.KPUB.SV.W.0151.000000T0000Z-240703T2300Z/
Otero CO-Las Animas CO-Bent CO-
440 PM MDT Wed Jul 3 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM MDT
FOR SOUTHEASTERN OTERO...NORTHEASTERN LAS ANIMAS AND SOUTHWESTERN
BENT COUNTIES...
At 439 PM MDT, severe thunderstorms were located along a line
extending from 19 miles southeast of North La Junta to 7 miles
southeast of Higbee to 20 miles southeast of Timpas, moving northeast
at 20 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
These severe thunderstorms will remain over mainly rural areas of
southeastern Otero, northeastern Las Animas and southwestern Bent
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3792 10307 3767 10314 3753 10324 3757 10351
3771 10353
TIME...MOT...LOC 2239Z 237DEG 16KT 3778 10328 3767 10339 3761 10350
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
SimcoeWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 3, 2:32 PM MDT, 1 hour 40 minutes earlier. Its key messages:
- Strong/Severe storms likely today over eastern plains.
- Spotty critical fire weather over portions of the high country tomorrow
- Below normal temperatures and daily chances for afternoon showers and thunderstorms will dominate the extended forecast, as northwest flow aloft remains in place across the region.
Area forecast discussion, Jul 3, 2:32 PM MDT, 1 hour 40 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 232 PM MDT Wed Jul 3 2024 .KEY MESSAGES... - Strong/Severe storms likely today over eastern plains. - Spotty critical fire weather over portions of the high country tomorrow - Below normal temperatures and daily chances for afternoon showers and thunderstorms will dominate the extended forecast, as northwest flow aloft remains in place across the region. && .SHORT TERM /THROUGH THURSDAY/... Issued at 229 PM MDT Wed Jul 3 2024 Currently... Showers and storms were noted over parts of the fcst area at 2 pm, with nearly all of the activity south of US50. Storms in the San Luis valley were on the strong side, with winds gusting to around 55 mph at KALS. Moisture over the plains has held in through early afternoon as dwpts were still well into the 50s to mid 60s across the plains, while on the other side of the mtns dwpts have decreased into the 20s and 30s. Rest of today into mid evening... Based on the moisture on the plains, winds aloft being rather robust, effective shear values in the 30 to 50 knt range and CAPE values of 1500 to 2500 Js, we are likely going to see some strong to severe storms develop over the plains in the immediate future. Although all of the plains could see storms, strongest storms will likely be east of the interstate, where damaging gusts and large hail will be possible. Cant rule out a tornado today although no well defined incipient boundaries were noted in the data. Looking at the soundings, there is some rather fat CAPE over the plains, so rather large hail will be possible. Hodographs dont look overly favorable early on for well organized rotating storms, but that is fcst to change as the lower level winds pick up late this afternoon and evening. In a nutshell, we should see some strong/svr storms over the plains later this afternoon. The activity over the plains will likely move out of the region by early to mid evening. Later tonight... Drier air moves in the wake of the convective activity and we will clear out. Towards midnight, a rather strong cold front will push south over the Palmer and we will see gusty northerly winds push down the plains. This will bring in (relatively) cooler weather for the 4th of July. 4th of July... A rather impressive Holiday is in store for SE CO given that it is the 4th of July and we will likely not see any temps over the plains reaching 90 degrees! Additionally, it is likely going to be quite dry over the area, so a very nice holiday is in store for the region. Regarding fire wx concerns, there will be some spotty conditions over parts of the interior, especially N San Luis Valley and Chaffee county. I do not plan any hilites at this time but will mention spotty conditions in the FWF product. && .LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/... Issued at 229 PM MDT Wed Jul 3 2024 Friday and Saturday.. Post-frontal temperatures on Friday will be nice and cool, with highs in the upper 70s and low to mid 80s across our plains and mountain valleys. Relative humidity values begin to increase across the plains, though some dry air remains in place over the high country. Winds are weaker on Friday, but will strengthen on Saturday. This will mean a downtick in critical fire weather conditions for Friday, but more widespread chances for critical fire weather through portions of the high country and the San Luis Valley on Saturday. We are warmer on Saturday as well, with highs reaching back into the low 90s on the plains, and low 80s for mountain valleys with breezy westerly winds over the mountains. Afternoon and evening showers and thunderstorms and thunderstorms will be possible both days as well, with some stronger storms possible depending on the setup both days. Sunday Onwards.. As the high over California drifts more inland towards the Great Basin for the first half of next week, our temperatures look to remain near and just below normal for most locations. Models bring a cold front across the area sometime late Saturday into early Sunday, which will also help to keep temperatures cooler for a couple of days. This will mean highs topping out in the 80s on the plains for Sunday and Monday, and in the low 90s for Monday and Tuesday. Daily chances for afternoon showers and thunderstorms look to persist across the forecast area through this period, with a slight downturn in coverage expected by the Tuesday through Wednesday timeframe. && .AVIATION /18Z TAFS THROUGH 18Z THURSDAY/... Issued at 1107 AM MDT Wed Jul 3 2024 isolated showers/-tsra possible this mid afternoon then no significant weather. Overall expect VFR through the 24 hour period except for the possibility of brief MVFR in any heavier showers. Breezy southerly wind at KCOS and KPUB this afternoon with winds shifting to a more westerly component late this afternoon/early evening. For KCOS, a wind shift with increasing NW winds expected shortly after midnight tonight. && .PUB WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...HODANISH LONG TERM...EHR AVIATION...HODANISH
Hazardous weather outlook, Jul 3, 11:39 AM MDT, 4 hours 33 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1139 AM MDT Wed Jul 3 2024 COZ058>089-093>099-041745- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1139 AM MDT Wed Jul 3 2024 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon and Tonight Scattered thunderstorms are likely across all of the plains this afternoon. The best chance for stronger storms will be east of a line from Peyton to Fowler to Trinidad, with the overall best threat of severe storms east of a line from La Junta to Springfield. Wind gusts to 70 mph, hail up to ping pong balls and an isolated short lived tornado will be possible. The thunderstorm activity should move out of the state by mid evening. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Isolated to scattered showers and thunderstorms are expected each afternoon. The main hazards from storms will be gusty outflow winds, lightning, and hail. Storms that produce heavy rainfall could lead to flash flooding concerns over burn scars and other vulnerable areas. Thursday will have less of a chance for thunderstorm activity, with the main concern being high fire danger due to dry surface conditions and gusty winds. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be likely over portions of the region. Hodanish
In the hours before
Special weather statement, Jul 3, 3:02 PM MDT, 1 hour 10 minutes before
Special Weather Statement
National Weather Service Pueblo CO
302 PM MDT Wed Jul 3 2024
COZ067>070-032130-
Alamosa Vicinity/Central San Luis Valley Below 8500 Ft CO-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Ft CO-
Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Ft CO-
Eastern San Juan Mountains Above 10000 Ft CO-
302 PM MDT Wed Jul 3 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN RIO GRANDE COUNTY
THROUGH 330 PM MDT...
At 301 PM MDT, Doppler radar was tracking a strong thunderstorm near
Del Norte, or 29 miles west of Alamosa, moving east at 25 mph.
HAZARD...Wind gusts of 50 to 55 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Monte Vista and Del Norte.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3757 10648 3773 10642 3773 10605 3742 10607
TIME...MOT...LOC 2101Z 277DEG 20KT 3763 10638
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH
kamSpecial weather statement, Jul 3, 3:06 PM MDT, 1 hour 6 minutes before
Special Weather Statement
National Weather Service Pueblo CO
306 PM MDT Wed Jul 3 2024
COZ093-094-097-032145-
Las Animas Vicinity/Bent County CO-Eastern Las Animas County CO-
La Junta Vicinity/Otero County CO-
306 PM MDT Wed Jul 3 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN OTERO...
NORTHEASTERN LAS ANIMAS AND SOUTHWESTERN BENT COUNTIES THROUGH 345 PM
MDT...
At 306 PM MDT, Doppler radar was tracking a strong thunderstorm 9
miles southeast of Timpas, or 19 miles south of La Junta, moving east
at 20 mph.
HAZARD...Wind gusts of 50 to 55 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Higbee.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3767 10381 3781 10370 3788 10328 3758 10328
3760 10358
TIME...MOT...LOC 2106Z 268DEG 18KT 3771 10366
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH
kamSpecial weather statement, Jul 3, 3:22 PM MDT, 50 minutes before
Special Weather Statement
National Weather Service Pueblo CO
322 PM MDT Wed Jul 3 2024
COZ086-087-032145-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
322 PM MDT Wed Jul 3 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN HUERFANO AND
SOUTHWESTERN PUEBLO COUNTIES THROUGH 345 PM MDT...
At 322 PM MDT, Doppler radar was tracking a strong thunderstorm 10
miles northeast of Greenhorn Mountain, or 23 miles southwest of
Pueblo, moving east at 15 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Colorado City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3796 10490 3802 10488 3802 10464 3787 10470
TIME...MOT...LOC 2122Z 281DEG 12KT 3798 10486
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
SimcoeLocal storm report, Jul 3, 3:24 PM MDT, 48 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
324 PM MDT Wed Jul 3 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0307 PM Tstm Wnd Gst 6 S Colorado City 37.86N 104.83W
07/03/2024 M63 MPH Huerfano CO Mesonet
Mesonet station CO029 025s066 Apache City.
&&
kamSpecial weather statement, Jul 3, 3:30 PM MDT, 42 minutes before
Special Weather Statement
National Weather Service Pueblo CO
330 PM MDT Wed Jul 3 2024
COZ094-099-032200-
Springfield Vicinity/Baca County CO-Eastern Las Animas County CO-
330 PM MDT Wed Jul 3 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN BACA AND
SOUTHEASTERN LAS ANIMAS COUNTIES THROUGH 400 PM MDT...
At 330 PM MDT, Doppler radar was tracking a strong thunderstorm 16
miles southwest of Kim, or 25 miles northeast of Des Moines, moving
east at 50 mph.
HAZARD...Wind gusts of 50 to 55 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Kim.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3720 10371 3731 10305 3700 10297 3700 10380
TIME...MOT...LOC 2130Z 254DEG 43KT 3706 10356
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH
kamSpecial weather statement, Jul 3, 3:35 PM MDT, 37 minutes before
Special Weather Statement
National Weather Service Pueblo CO
335 PM MDT Wed Jul 3 2024
COZ093-094-032200-
Eastern Las Animas County CO-La Junta Vicinity/Otero County CO-
335 PM MDT Wed Jul 3 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHERN OTERO AND NORTHEASTERN
LAS ANIMAS COUNTIES THROUGH 400 PM MDT...
At 335 PM MDT, Doppler radar was tracking a strong thunderstorm 20
miles southwest of Higbee, or 32 miles south of North La Junta,
moving northeast at 30 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
This storm will remain over mainly rural areas of southern Otero and
northeastern Las Animas Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
southeastern Colorado.
&&
LAT...LON 3747 10366 3753 10373 3769 10355 3759 10332
TIME...MOT...LOC 2135Z 229DEG 25KT 3752 10365
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
SimcoeThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 2, 6:22 PM MDT | Special Weather Statement | PUB | Pueblo | 38 min |
| Jul 2, 7:22 PM MDT | Special Weather Statement | PUB | Pueblo | 23 min |
| Jul 2, 7:47 PM MDT | Special Weather Statement | PUB | Otero | 28 min |
| Jul 2, 7:49 PM MDT | Special Weather Statement | PUB | Pueblo | 26 min |
| Jul 2, 8:03 PM MDT | Special Weather Statement | PUB | Pueblo | 42 min |
| Jul 2, 8:16 PM MDT | Special Weather Statement | PUB | Otero | 44 min |
| Jul 2, 8:33 PM MDT | Special Weather Statement | PUB | Custer | 42 min |
| Jul 2, 8:43 PM MDT | Special Weather Statement | PUB | Pueblo | 47 min |
| Jul 2, 9:30 PM MDT | Special Weather Statement | PUB | Pueblo | 45 min |
| Jul 2, 10:01 PM MDT | Special Weather Statement | PUB | Pueblo | 44 min |
| Jul 2, 11:22 PM MDT | Special Weather Statement | PUB | Otero | 38 min |
| Jul 2, 11:52 PM MDT | Severe Thunderstorm Warning | PUB | Otero | 23 min |
| Jul 3, 12:13 AM MDT | Severe Thunderstorm Warning | PUB | Otero | 32 min |
| Jul 3, 12:24 AM MDT | Severe Thunderstorm Warning | PUB | Otero | 36 min |
| Jul 3, 12:52 AM MDT | Severe Thunderstorm Warning | PUB | Bent, Otero | 23 min |
| Jul 3, 1:13 AM MDT | Severe Thunderstorm Warning | PUB | Bent | 32 min |
| Jul 3, 1:27 AM MDT | Special Weather Statement | PUB | Otero | 33 min |
| Jul 3, 1:43 AM MDT | Severe Thunderstorm Warning | PUB | Otero | 32 min |
| Jul 3, 3:07 AM MDT | Special Weather Statement | PUB | Prowers | 38 min |
| Jul 3, 3:49 AM MDT | Special Weather Statement | PUB | Crowley | 41 min |
| Jul 3, 3:58 AM MDT | Severe Thunderstorm Warning | PUB | Crowley, Otero | 47 min |
| Jul 3, 4:36 AM MDT | Severe Thunderstorm Warning | PUB | Crowley, Otero | 54 min |
| Jul 3, 5:37 AM MDT | River Flood Warning | PUB | Otero | 6 hr |
| Jul 3, 1:13 PM MDT | Special Weather Statement | PUB | Alamosa | 32 min |
| Jul 3, 1:31 PM MDT | Severe Thunderstorm Warning | PUB | Alamosa, Costilla, Huerfano, Rio Grande, Saguache | 29 min |
| Jul 3, 1:57 PM MDT | Special Weather Statement | PUB | Alamosa | 33 min |
| Jul 3, 2:30 PM MDT | Special Weather Statement | PUB | Otero | 30 min |
| Jul 3, 2:42 PM MDT | Special Weather Statement | PUB | Huerfano | 33 min |
| Jul 3, 2:54 PM MDT | Special Weather Statement | PUB | Las Animas | 36 min |
| Jul 3, 2:59 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Las Animas, Pueblo | 31 min |
| Jul 3, 3:02 PM MDT | Special Weather Statement | PUB | Rio Grande | 28 min |
| Jul 3, 3:06 PM MDT | Special Weather Statement | PUB | Otero | 39 min |
| Jul 3, 3:22 PM MDT | Special Weather Statement | PUB | Huerfano | 23 min |
| Jul 3, 3:27 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Las Animas, Otero | 48 min |
| Jul 3, 3:30 PM MDT | Special Weather Statement | PUB | 30 min | |
| Jul 3, 3:30 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Las Animas, Pueblo | 45 min |
| Jul 3, 3:35 PM MDT | Special Weather Statement | PUB | Otero | 25 min |
| Jul 3, 4:08 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas, Otero, Pueblo | 52 min |
| Jul 3, 4:31 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Crowley, Las Animas, Otero | 44 min |
| Jul 3, 5:09 PM MDT | Special Weather Statement | PUB | Baca | 36 min |
| Jul 3, 5:09 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Bent, Kiowa, Las Animas, Otero | 51 min |
| Jul 3, 5:20 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Kiowa | 25 min |
| Jul 3, 5:27 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 48 min |
| Jul 3, 5:36 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Kiowa, Prowers | 39 min |
| Jul 3, 5:39 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 36 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2024Every severe thunderstorm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.